# SDR DALA2015112907276

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 41,620 hours, 28,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED EMERGENCY LIGHTS WERE INOPERATIVE FROM ROWS 1-19.  REPLACED APPLICABLE BATTERY PACKS AND OPERATION CHECKED GOOD.
